311 Main Street, P.O. Box 1990 Exeter, ON, Canada NOM 1S7 Tel: 519-235-2000 Fax: 519-235-2061 TICO #2392471



Suite #101 – 315 West 1st Street North Vancouver, BC, Canada V7M 1B5 Tel: 604-983-2470 Fax: 604-983-2471 BPCPA #37951

B/D

member of Carlson Wagonlit Travel

www.ettravel.com

POINT GREY SECONDARY SCHOOL 5 DAY PERFORMANCE TOUR TO ANAHEIM, CA

APRIL 6 – 10, 2017

Final Itinerary - March 16, 2017

Note: It is the responsibility of all participants to be in possession of the correct documentation to travel out of the country. Failure to do so will result in participants being denied entry/boarding and returned home at the expense of the individual. Canadian Citizens require a valid passport (the Canadian Government recommends that passports are valid at least for the duration of your travel). Groups are advised to obtain witnessed letters of consent for persons under 18 years of age. Non-Canadians must check entry and transit requirements.

Day 1 - Thursday April 6 (1 way airport transfer in California)

- transportation to the Airport is the responsibility of the group
- 3:35pm arrive as a group at the **Vancouver International Airport**, where you will meet your **Ellison Travel and Tours Tour Manager Jackie Elie** and check in at the **Air Canada Airline Counter** (we highly suggest you check in 3 hours prior to scheduled departures 3 hours minimum requirement)
- 6:35pm scheduled departure time of **Air Canada Flight # 556** to Los Angeles, CA (flight time 2 hours and 53 minutes)
 - please note that no meals are included in this flight; however, you may be able to purchase an inflight meal or snacks via credit card (cash is no longer accepted on most airplanes)
- 9:28pm scheduled time of arrival at the **Los Angeles Airport**, collect your luggage and clear customs
- 10:30pm proceed to the arrival hall where you will be met by 3 55 passenger coaches from TCS Transportation
- 11:30pm arrive at the Homewood Suites Anaheim Resort, where you will check-in for 4 nights' accommodation
 - retire to your rooms

Day 2 - Friday April 7 (8 hours of coaching for Band members for instrument transferring)

6:15am - **breakfast** included at the hotel

7:15am - **2 x 56 passenger coaches from TCS Transportation** arrives at the hotel for loading of instruments (some members of the group must go with the driver through inspection)

7:40am - departure to Disneyland

STRING ENSEMBLE – PERFORMANCE (20 students)

- remainder of student to be dropped off at Mickey and Friends Parking structure prior to vehicle inspection
- 7:55am the coach is scheduled for vehicle inspection at **West Place** before entering the pre-production area through **Ball Road and West Street (Gate 7)** (only the Strings ensemble to stay on the coach during inspection)
 - proceed to your performance location at Fantasyland Theatre Stage
- 10:00am 30 minute performance by Point Grey Secondary School Senior String Ensemble good luck!

10:30am - performance ends group to be escorted to your workshop

BAND - WORKSHOP (88 students)

- 11:00am meet your Guest Talent Coordinator at Toontown Entrance at Disneyland Park
 - proceed to your workshop location at Rehearsal Hall West
- 11:30am Soundtrack Instrumental Workshop begins!
 - Disney Performing Arts will provide all required music, percussion equipment and music stands
 - comfortable and suitable clothing is required for participation
 - for the safety of the participants, stocking feet, bare feet, sandals and flip flops ARE NOT PERMITTED
- 1:00pm workshop ends; return instruments to your coach

JAZZ BAND - PERFORMANCE (18 students)

- proceed to your performance location at Hollywood Backlot Stage
- 1:45pm 30 minute performance by Point Grey Secondary School Jazz A good luck!
- 2:15pm performance ends; return instruments to your coaches
 2:45pm members of the group and coach depart back to the Hotel
 - walk back to the parks

ALL

- today you will have use of your **3-Day Park Hopper Pass**
- Park Hours: Disneyland 9:00am to 11:00pm / California Adventure 9:00am to 9:00pm
- time to purchase lunch in the parks
- time to purchase dinner with your **meal allowance**
- meet as a group at a designated time and location and walk back to the hotel
- retire to your rooms for the evening

Day 3 - Saturday April 8 (4 hours of coaching for Band Members for instrument transferring)

B/D

6:30am - **breakfast** included at the hotel

SYMPHONIC BAND – PERFORMANCE (71 students)

- 7:15am **2 x 56 passenger coaches from TCS Transportation** arrives at the hotel for loading of instruments (some members of the group must go with the driver through inspection)
- 7:45am departure to Disneyland
- 7:55am the coach is scheduled for vehicle inspection at **West Place** before entering the pre-production area through **Ball Road and West Street**
 - proceed to your performance location at Hollywood Backlot Stage
- 10:00am **30** minute performance by Point Grey Secondary School Symphonic Band good luck!
- 10:30am performance ends; return instruments to your coach
- 11:00am members of the group and coach depart back to the Hotel
- 11:15am arrive at the hotel; end of coach services; store instruments in luggage room
 - walk back to the parks

CHOIR - PERFORMANCE (55 students)

- 10:30am meet your Guest Talent Coordinator at Monster's Inc (Front) at Disneyland Park
 - proceed to your performance location at Hollywood Backlot Stage
- 12:00pm 30 minute performance by Point Grey Secondary School Concert Choir good luck!
- 12:30pm performance ends

ALL

- spend the remainder of the day enjoying your **3-Day Park Hopper Pass**
- Park Hours: Disneyland 9:00am to 11:00pm / California Adventure 9:00am to 9:00pm
- time to purchase lunch in the parks
- time to purchase dinner in the parks with your **meal allowance**
- meet at a designated time and location and walk back to your hotel

Day 4 - Sunday April 9 (16 hours of coaching)

B/D

- 6:00am **breakfast** included at the hotel
- 7:00am meet your **3 55 passenger coaches from TCS Transportation** for loading of passengers and instruments
- 7:45am depart for **Fullerton Junior College** (drive time is approximately 20 minute with extra time allotted for
 - traffic
- 8:30am arrive where you will set up for your **1 hour workshops**
- 9:00am Concert Choir and Symphonic Band workshops begins
- 10:00am Chamber Choir and Senior Strings workshops begins
- 11:00am Jazz Band workshop begins
 - purchase lunch on your own in the area
- 12:00pm conclusion of workshops; return instruments to the coaches and board passengers
- 12:30pm board your coach and depart for the **Hollywood & Highlands Complex** (estimated drive time is approximately 1 hour and 30 minutes with extra time allotted for traffic)
- 2:30pm upon arrival proceed to the back of the complex where you will be met by your **guide from Red Line Tours** for your **2 hour narrated city tour** highlights may include a stop at the Hollywood Sign,

 Graumann's Chinese Theatre, Walk of Fame, Kodak Theatre, and the famous streets of Hollywood

 Boulevard, Melrose, and Sunset Strip
- 4:30pm your tour to end at Hard Rock Café where you will enjoy a group dinner

- 5:45pm at the conclusion of dinner meet your coaches and transfer to the **Pantages Theatre**6:00pm arrive at the Theatre where you will pick up your tickets and find your seats
- 6:30pm performance of **An American In Paris** begins An American in Paris" weds music and movement, song and story with such exhilarating brio that you may find your own feet fidgeting under your seat before it's over, and your heart alight with a longing to be swept up in the dance (estimate run time is 2 hours and 30 minute)
- 9:00pm at the conclusion of the show, board your coaches and return to your hotel (estimated drive time is approximately 1 hour and 30 minutes with extra time allotted for traffic)
- 11:00pm arrive at the hotel for evening

Day 5 - Monday April 10 (1 way airport transfer)

6:00am - **breakfast** included at the hotel followed by check out and storage of instruments and luggage for Group 2

В

Group 1 - 61 passengers

- 7:00am **2 55 passenger coaches from TCS Transportation** to arrive at your hotel for loading of luggage and instruments
- 7:30am board the coaches and depart for the airport
- estimated time of arrival at the **Los Angeles Airport**, where you will check in at the **Air Canada Airline Counter**(we highly suggest you check in 3 hours prior to scheduled departures 3 hours minimum requirement)
- 11:55am scheduled departure time of **Air Canada Flight # 573** to Vancouver, BC (flight time 2 hours and 44 minutes)
 - please note that no meals are included in this flight; however, you may be able to purchase an inflight meal or snacks via credit card (cash is no longer accepted on most airplanes)
- 2:29pm scheduled time of arrival at the **Vancouver International Airport**, collect your luggage and proceed to the arrival hall
 - transportation home from the airport is the responsibility of the group
 - Welcome Home

Group 2 – 63 passengers

- 9:30am **2 55 passenger coaches from TCS Transportation** to arrive at your hotel for loading of luggage and instruments
- 10:00am board the coaches and depart for the airport
- 11:20am estimated time of arrival at the **Los Angeles Airport**, where you will check in at the **Air Canada Airline Counter**(we highly suggest you check in 3 hours prior to scheduled departures 3 hours minimum requirement)
- 2:20pm scheduled departure time of **Air Canada Flight # 555** to Vancouver, BC (flight time 2 hours and 44 minutes)
 - please note that no meals are included in this flight; however, you may be able to purchase an inflight meal or snacks via credit card (cash is no longer accepted on most airplanes)
- 5:04pm scheduled time of arrival at the **Vancouver International Airport**, collect your luggage and proceed to the arrival hall and say goodbye to your **Tour Manager**
 - transportation home from the airport is the responsibility of the group
 - Welcome Home!

B - Breakfast / L - Lunch / D - Dinner / M - Airline Meal - denote meals included in tour cost

Please advise your group leader in advance of any allergy and/or dietary restriction, so that we can advise our suppliers of the request. Not every location may be able to accommodate allergy and/or meal requirements for unique circumstances.

Itinerary is Final

Ellison Travel & Tours is giving away four \$500 SCHOLARSHIPS. Are you a secondary school student who has travelled on an Ellison Travel & Tours school trip and are graduating from secondary school in the current year? See our website http://ettravel.com/scholarships-sponsorships for more details.